MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES G-3350, 33MM INSERT S/F 15/BX; DXC

APPLIED MEDICAL RESOURCES G-3350, 33MM INSERT S/F 15/BX; DXC
Model Number 11
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ra has just received the incident device and has been assigned to engineering for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Event description: (on (b)(6) 2017: during procedure) a medical staff attached the insert to a clamp.Then the medical staff found that the insert white rubber separated from the plastic base.Another insert was used for the procedure and the procedure was completed with no problem.This event didn't affect the patient.Type of intervention: na.Patient status: "no health damage was reported for the patient.".
 
Additional Manufacturer Narrative
Investigation summary: the event unit was returned to applied medical for evaluation.Upon visual inspection engineering confirmed that the pad had partially separated from the insert base.It is likely that the pad had separated from the insert base due to insufficient adhesive applied to the insert base during the during the bonding process.- the probability and criticality of harm resulting from this failure mode have been evaluated and were found to be at an acceptable level.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions as necessary to ensure the performance and safety of its products.

Brand Name
G-3350, 33MM INSERT S/F 15/BX
Common Device Name
DXC
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6474312
Report Number2027111-2017-01641
Device Sequence Number18923497
Product Code DXC
UDI-Device Identifier00607915111243
UDI-Public(01)00607915111243(17)200406(30)01(10)1244585
Combination Product (Y/N)N
PMA/510(K) Number
11
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/06/2020
Device Model Number11
Device Catalogue Number11
Device Lot Number1244585
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/07/2017
Supplement Report FDA Received Date05/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1